# SDR MALA975558

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5LN
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, EMERGENCY LIGHT SWITCH DOES NOT ILLUMINATE.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.  (M)
